# SDR 04FDEA02014

- Difficulty date: July 7, 2004
- Submitted: July 9, 2004
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11
- Aircraft serial: 48602
- Aircraft time: 39,607 hours, 8,945 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD FLAP INBOARD AFT HINGE, OUTBOARD PIVOT HOLE FOUND CORRODED. CORROSION REMOVED PER CMM 20-11-02, PAGES 2 - 4.  ORIGINAL DIAMETER = 1.062, FINAL DIAMETER = 1.094.  COMPLIED WITH FEDEX EA 1-5750-76783, WINGS - LEFT AND RIGHT OUTBOARD FLAP - INBOARD HINGE BRACKET BORE CORRODED.
